# SDR SWAA2021062928208

- Difficulty date: February 18, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT CORNER SCUFF PLATE IS CRACKED / RECEIVED WELDED FWD CARGO COMPARTMENT AFT CORNER SCUFF PLATE ON W/O 40508-1400-0002. WELD ACCOMPLISHED IAW SRM 53-30-15-2R-1
